# SDR AWXA200300353

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 48,258 hours, 35,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE AT SEAT ROWS 4 AND 5 LT, A BROKEN WIRE WAS DISCOVERED UNDER SEAT ROW 5 LT.  MAINTENANCE REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE UNDER SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
